# SDR ABXA010119

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 68,919 hours, 81,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108207
- Condition: Corroded
- Location: Cabin
- Part time: 68,919 hours, 81,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LOCATED AT FUSELAGE STATION 160 LBL 44 WAS EXFOLIATED.  MAINTENANCE INSPECTED AND REPLACED THE SEAT TRACK FROM FS 160 TO FS 218 IAW DC-9 SRM 51-30-1.
